MathSciNet Relay Station
MathSciNet bibliographic data
MR382402 (52 #3286) 18G30
Latch, Dana May A uniqueness theorem for homology in ${\cal C}at$, the category of small categories. Bull. Amer. Math. Soc. 81 (1975), 449–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement